# SDR DALA2023101108334

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 93,472 hours, 43,306 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 AFT CENTER LAVATORY OXYGEN MODULE DAMAGED. CORRECTIVE ACTION: R/R LAV 203 OXY CONTAINER IAW A320 AMM 35-21. OPS CK GOOD. (9650827)
